Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having bartholin's gland, severe diskaryosis. Due to STD?

I had a swelling which I was told was the bartholins gland and given 1 weeks amoxicillin , it was very large and has now went down and not causing very much discomfort although I can still feel a kind of lump. I have just ad my 1 st smear at the same time and received my results today. I am told I have severe dyskaryosis . I am now worried and concerned, I also had a full std screening when I visited my doctors which I m still waiting results from. Do you think this could be linked, or that I may have an std?
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there.

I read your complaints & clinical description with interest. the initial report of dyskaryosis may be linked to the presence of infection then & may not be anything to worry about.

Wait for the full STD results. It may just be that you also have some sort of HPV infection going by your initial reports. If so, then your gynecologist or dermatologist will be in the best position to advice you as regards the treatment & prevention with vaccination et al.

But dont jump the gun....wait for the test reports & then make an informed judgement on the matter at hand. I presume in all this you are sexually active & if multiple partners, please ensure SAFE SEX & use of adequate protection!!

Wish you continued Good Health & Safe Sex. Cheers!

Dr Praveen Rodrigues MD
Deramtologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore, India.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor